Explicit Reduction Modulo p of Certain Two-Dimensional Crystalline Representations

File Description SizeFormat 
0804.1164v2.pdfAccepted version183.57 kBAdobe PDFView/Open
Title: Explicit Reduction Modulo p of Certain Two-Dimensional Crystalline Representations
Authors: Buzzard, K
Gee, T
Item Type: Journal Article
Issue Date: 1-Jan-2009
URI: http://hdl.handle.net/10044/1/18538
DOI: http://dx.doi.org/10.1093/imrn/rnp017
ISSN: 1073-7928
Publisher: OXFORD UNIV PRESS
Start Page: 2303
End Page: 2317
Journal / Book Title: INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Issue: 12
Copyright Statement: © The Author 2009. Published by Oxford University Press. This is a pre-copyedited, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record Int Math Res Notices (2009) 2009 (12): 2303-2317, is available online at: http://dx.doi.org/10.1093/imrn/rnp017
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons